DSpace at library NPU Dragomanova » Науковий часопис Національного педагогічного університету імені М.П. Драгоманова » Серія 01: Фізико-математичні науки » Випуск 16 (2) »

Please use this identifier to cite or link to this item: http://enpuir.npu.edu.ua/handle/123456789/13947
Title: G-ізоморфізм систем числення та довірчість систем покриттів. II.
Authors: Гарко, Ірина Ігорівна
Нікіфоров, Роман Олексійович
Торбін, Григорій Мирославович
Keywords: фрактали
DP-перетворення
G-ізоморфізм систем числення
Q∞-зображення
I-Q∞-зображення
довірчі системи покриттів
сингулярно неперервні ймовірнісні міри
fractals
DP-transformations
G-isomorphism of expansions
Q∞-expansions
I-Q∞-expansions
faithful covering systems
singularly continuous probability measures
Issue Date: 2014
Publisher: Вид-во НПУ ім. М. П. Драгоманова
Citation: Гарко І. І. G-ізоморфізм систем числення та довірчість систем покриттів. II. / І. І. Гарко, Р. О. Нікіфоров, Г. М. Торбін // Науковий часопис Національного педагогічного університету імені М. П. Драгоманова. Серія 1: Фізико-математичні науки : зб. наук. праць. - Київ : Вид-во НПУ ім. М. П. Драгоманова, 2014. - Вип. 16 (2). - С. 6-17.
Abstract: Робота присвячена розвитку нового методу побудови метричної, ймовірнісної та розмірнісної теорій сімейств зображень дійсних чисел на основі дослідження G-відображень (див. [3]). Показано застосування запропонованого методу для розвитку метричної теорії I-Q∞-розкладів дійсних чисел.
The paper is devoted to the development of a new method for the construction of metric, probabilistic and dimensional theories for families of representations of real numbers via of spacial mappings, under which symbols of a given representation are mapped into the same symbols of other representation from the same family, and they preserve the Lebesgue measure and the Hausdorff-Besicovitch dimension (for such mappings the set of points of discontinuity can be everywhere dense). These mappings are said to be G-mappings (G-isomorphisms of representations)[3]. To investigate the DP-properties of such mappings, we study the problem connected with the faithfulness for the calculation the Hausdorff-Besicovitch dimension of fine covering systems which do not coincide with the systems of cylinders - the family of sets which are unions of neighboring cylinders of the same rank, that belongs to the common cylinder of the previous rank. We show application of the proposed method to the development of metric theory of I-Q∞-representations of real numbers.
URI: http://enpuir.npu.edu.ua/handle/123456789/13947
Appears in Collections:Випуск 16 (2)

Files in This Item:
File Description SizeFormat 
garko6-17.pdfОсновна стаття262.86 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.